Doctor insights on:
Can Allegra (fexofenadine) med. . Cause nausea, jitter or nervous Stomach Taken on an empty stomach ?
Yes: Take with some food.Get a more detailed answer ›
17 year old female. Taking allegra (fexofenadine) for chronic hives, but have been feeling very nauseous. Could allegra (fexofenadine) be causing the nausea?
Possible but: Any drug or food can cause nausea for some people and thus it is possible. However it is not a common side effects from allegra. I would suggest that you stop taking Allegra (and try another otc antihistamine which is not fexofenadine) for a few days. If the nausea continues, then you should consider seeing a doctor. Do remember that even urinary tract infection or pregnancy can cause nausea. ...Read moreSee 1 more doctor answer
Is it ok to take allegra & Zofran (ondansetron) & ibrupfphen together not feeling well head hurts & nausea feeling & lightheaded want to vomit any suggestes?
Yes: Particularly if have taken the meds (individually) previously, but should not cause problem as combination. ...Read more
Many reasons.: Allegra is an antihistamine which can be used for itching of the skin, nose, eyes. It is mainly used to treat allergic reactions and to relieve seasonal allergic eye and nose symptoms. It is not very effective for nasal congestion unless used with another medication such as a nasal steroid or oral decongestant. ...Read moreSee 2 more doctor answers